Skip to Main content Skip to Navigation
Journal articles

A stochastic target formulation for optimal switching problems in finite horizon

Abstract : We consider a general optimal switching problem for a controlled diffusion and show that its value coincides with the value of a well suited stochastic target problem associated to a diffusion with jumps. The proof consists in showing that the Hamilton-Jacobi-Bellman equations of both problems are the same and in proving a comparison principle for this equation. This provides a new family of lower bounds for the optimal switching problem which can be computed by Monte-Carlo methods. This result has also a nice economical interpretation in terms of firm's valuation.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00090377
Contributor : Bruno Bouchard <>
Submitted on : Wednesday, August 30, 2006 - 2:37:23 PM
Last modification on : Thursday, December 10, 2020 - 11:08:23 AM
Long-term archiving on: : Friday, May 13, 2011 - 11:43:36 PM

Files

Identifiers

  • HAL Id : hal-00090377, version 1

Citation

Bruno Bouchard. A stochastic target formulation for optimal switching problems in finite horizon. Stochastics and Stochastics Reports, Informa UK (Taylor & Francis), 2009, 81 (2), pp.171-197. ⟨hal-00090377⟩

Share

Metrics

Record views

350

Files downloads

446